# SDR SWAA2022052600141

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140CF
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2022-207311 / [01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING: 453A2610 SHEET 9 REV E. MATERIAL USED P/N: 2024T3-071 P.O: 2021 210316.;[02] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING: 453A2610 SHEET 9 REV E. MATERIAL USED P/N: 2024T3-071 P.O: 2021 210316.
